# SDR UALA2010051401640

- Difficulty date: May 14, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 48,241 hours, 13,447 cycles
- Engine: Pwa PW2037
- Engine time: 60,952 hours, 21,051 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Missing
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING 14TH STAGE BLADES THRU AP7. NOTICED 13TH STAGE BLADES HAS 2 BLADES WITH MISSING MATERIAL AT T/E AND TIP. APPEARS TO BE OVER THE .250 MAX IN IN BOTH DIRECTIONS.  CF IS FOR NR 2 ENG S-N 726525. CONTACTED SAMC ENG CONTROLLER & ENGINEER AND BOTH AGREED FOR A 4 CYCLE FLYBACK WITH REVENUE.  REPLACED ENGINE.
